Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 239, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 20, 2011, 11:13 PM CDT for 4 counties in Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 11:13 PM CDT (04:13 UTC)
- Expired
- Jun 20, 2011, 11:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO
The radar
The Des Moines radar (KDMX), 156 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 8:32 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2898 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
422 WUUS53 KEAX 210413 SVREAX MOC061-079-081-129-210445- /O.NEW.KEAX.SV.W.0239.110621T0413Z-110621T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1113 PM CDT MON JUN 20 2011 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI... WESTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI... HARRISON COUNTY IN NORTH CENTRAL MISSOURI... WESTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 1145 PM CDT * AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS STRENGTHENING WEST OF INTERSTATE 35. FURTHER STREGHTENING WILL MAKE THESE STORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF EAGLEVILLE TO GALLATIN...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... TRENTON...RIDGEWAY...GILMAN CITY...JAMESPORT...CAINSVILLE... SPICKARD...PRINCETON...BLYTHEDALE...MOUNT MORIAH...BRIMSON... MODENA...TINDALL AND MILL GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4058 9357 3996 9358 3996 9420 4057 9421 TIME...MOT...LOC 0412Z 270DEG 34KT 4054 9398 3995 9398 WIND...HAIL 60MPH 1.00IN $$ BOOKBINDER
3 follow-up statements
419 WWUS53 KEAX 210430 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1130 PM CDT MON JUN 20 2011 MOC061-079-081-129-210445- /O.CON.KEAX.SV.W.0239.000000T0000Z-110621T0445Z/ DAVIESS MO-GRUNDY MO-HARRISON MO-MERCER MO- 1130 PM CDT MON JUN 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MERCER...HARRISON...WESTERN GRUNDY AND NORTHEASTERN DAVIESS COUNTIES UNTIL 1145 PM CDT... AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THE LEADING EDGE OF STRONG WIND GUSTS UP TO 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF EAGLEVILLE TO JAMESPORT...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... TRENTON...CAINSVILLE...SPICKARD...PRINCETON...BRIMSON...MOUNT MORIAH...MODENA...TINDALL AND MILL GROVE. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 78 AND 114. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3996 9358 3997 9408 4057 9421 4058 9357 TIME...MOT...LOC 0427Z 270DEG 33KT 4055 9396 4000 9375 WIND...HAIL 60MPH <.75IN $$ BOOKBINDER
837 WWUS53 KEAX 210438 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1138 PM CDT MON JUN 20 2011 MOC061-079-081-129-210445- /O.CON.KEAX.SV.W.0239.000000T0000Z-110621T0445Z/ DAVIESS MO-GRUNDY MO-HARRISON MO-MERCER MO- 1138 PM CDT MON JUN 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MERCER...HARRISON...WESTERN GRUNDY AND NORTHERN DAVIESS COUNTIES UNTIL 1145 PM CDT... AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF LAMONI TO 6 MILES EAST OF JAMESPORT...MOVING EAST AT 40 MPH. THESE STORMS HAVE SHOWN A SLOW WEAKENING TREND...AND THE THREAT FOR SEVERE WEATHER WILL DIMINISH WITHIN THE NEXT 10 MINUTES...ALTHOUGH STRONG WIND GUSTS WILL STILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... TRENTON...CAINSVILLE...SPICKARD...PRINCETON...MODENA...TINDALL AND MILL GROVE. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 78 AND 114. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3996 9358 3997 9408 4057 9421 4058 9357 TIME...MOT...LOC 0438Z 270DEG 33KT 4053 9382 3998 9362 WIND...HAIL 60MPH <.75IN $$ BOOKBINDER
589 WWUS53 KEAX 210444 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1144 PM CDT MON JUN 20 2011 MOC061-079-081-129-210454- /O.EXP.KEAX.SV.W.0239.000000T0000Z-110621T0445Z/ DAVIESS MO-GRUNDY MO-HARRISON MO-MERCER MO- 1144 PM CDT MON JUN 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MERCER...HARRISON... WESTERN GRUNDY AND NORTHERN DAVIESS COUNTIES WILL EXPIRE AT 1145 PM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3996 9358 3997 9408 4057 9421 4058 9357 TIME...MOT...LOC 0444Z 270DEG 33KT 4051 9374 3996 9355 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:33 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 20, 7:33 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 PM CDT MON JUN 20 2011
.UPDATE...
MESOSCALE CONVECTIVE DISCUSSION...
LARGE SCALE ASCENT ASSOCIATED WITH DEEP UPPER TROUGH PIVOTING INTO
NORTH CENTRAL KANSAS WAS RAPIDLY OVERSPREADING THE DRYLINE LOCATED
FROM MANHATTAN TO JUST EAST OF WICHITA AT 00Z. DEEP LAYER SHEAR
ORIENTED PARALLEL TO THE BOUNDARY HAS ALLOWED FOR A DRAMATIC
INCREASE IN DEEP CONVECTION OVER THE PAST HOUR WITH A RAPID TREND
TOWARD LINEAR MODE. VISIBLE/IR SATELLITE IMAGERY SHOW A BROAD SWATH
OF OVERSHOOTING TOPS ALONG THE LINE WITH INCREASING EXPANSE OF
COOLING CLOUD TOPS.
RECENT RADAR TRENDS FROM KTWX/KICT SHOW A STEADY INCREASE IN
STORM-SCALE WIND FIELDS AND THE GENERATION OF COLD POOLS...WHICH
APPEAR TO BE FINALLY ALLOWING THIS LINE TO ACCELERATE EASTWARD.
MODELS HAVE BEEN CONSISTENT IN SHOWING LOW LEVEL FLOW INCREASING
SHARPLY OVER THE NEXT 2-4 HOURS WITH 850MB FLOW STRENGTHENING FROM
25 TO 50 KNOTS THIS EVENING AND THE ARRIVAL OF STRONGER 700MB FLOW
AHEAD OF A LEAD SHORTWAVE TOWARD 06Z.
INCREASING CONCERNS OF NOT ONLY A QLCS EVENT PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE CWA...BUT ONE OF POTENTIAL HIGH END IMPACT
GIVEN THE UNSEASONABLY STRONG FORCING AND WIND VECTOR MAGNITUDES.
800MB CAPPING INVERSION EVIDENT ON 00Z KTOP SOUNDING SHOULD EASILY
BE LIFTED/COOLED BY LARGE SCALE ASCENT...ALLOWING UNTAPPED RESERVOIR
OF 2500-3000 J/KG CAPE TO BE REALIZED.
EMBEDDED MINI-BOW SEGMENTS MOVING TOWARD THE NORTHEAST
WOULD BE ASSOCIATED WITH GREATEST THREAT FOR SIGNIFICANT WIND
DAMAGE. THERE IS CERTAINLY A POTENTIAL FOR EMBEDDED TORNADOES AS
WELL GIVEN THE IMPRESSIVE LOW LEVEL SHEAR AND BACKED/BUOYANT AMBIENT
SURFACE FLOW.
BOOKBINDER
&&
.PREV DISCUSSION...
TUESDAY THROUGH WEDNESDAY NIGHT...
THE REMNANTS OF THE STRONG CONVECTION SYSTEM WILL EXIT THE CWA BY THE
MID MORNING HOURS ON TUESDAY WITH THE LOW LEVEL WIND PROFILE
VEERING AS THE SURFACE AND UPPER LEVEL LOW SHIFTS NORTHEAST INTO
EASTERN NEBRASKA. DAMAGING WINDS WILL LIKELY BE THE PRIMARY THREAT AS
THE CONVECTIVE SYSTEM EXITS THE FORECAST AREA DURING THE MORNING
HOURS ON TUESDAY. SOME CONCERN WHETHER ANY SEVERE WEATHER REDEVELOPS
ACROSS MAINLY THE EASTERN COUNTY WARNING AREA AS SHORTWAVES ROTATE
AROUND THE UPPER LEVEL LOW. FORECAST SOUNDINGS SUGGEST THAT THE
QUALITY AND DEPTH OF THE MOISTURE WILL BE LIMITED WITH ONLY A SMALL
THREAT OF SEVERE DURING THE AFTERNOON HOURS.
OTHERWISE...COOL AND MOIST AIR WILL WRAP AROUND THE UPPER LEVEL LOW
TUESDAY NIGHT AND WEDNESDAY AS THE UPPER LEVEL LOW DRIFTS INTO IOWA.
WILL HOLD THE HIGHEST POPS AND COOLEST TEMPERATURES ACROSS NORTHERN
MISSOURI.
DB
MEDIUM RANGE (THURSDAY THROUGH MONDAY)...
PRIMARY DIFFERENCES IN THE LATEST ITERATIONS OF MEDIUM RANGE MODELS
FEATURE A GFS SOLUTION NOT QUITE AS DEEP WITH GREAT LAKES NEGATIVE
HEIGHT ANOMALIES AS PREVIOUS RUNS (YET SLOWER TO EJECT EAST AND
SITUATED AT A SOMEWHAT LOWER LATITUDE)...AND AN OPERATIONAL ECMWF
RUN DEEPER WITH THE AFOREMENTIONED HEIGHT ANOMALY CENTER (YET
CONSISTENT WITH ITS TIMING...AND CORRESPONDING UPSTREAM QUASI-ZONAL
FLOW PATTERN THROUGH THE CNTRL CONUS THIS WEEKEND). NET RESULT WILL
BE A PERIOD OF SEASONABLY COOL...COMFORTABLE...AND DRY WEATHER EARLY
IN THE PERIOD...TRANSITIONING TO A SLIGHTLY WARMER AND CERTAINLY
WETTER TIME FRAME AT THE END OF THE PERIOD. PRIMARY UNCERTAINTY IS
THE TEMPORAL SPEED AT WHICH LOWER HEIGHTS...DRY NWLY FLOW...AND THE
INFLUENCE OF SFC HIGH PRESSURE PROPAGATES EASTWARD...AND
CORRESPONDING WEAK RIDGING...ASSOCIATED RETURN FLOW AND ISENTROPIC
ASCENT/WAA BECOME SITUATED THROUGH THE CNTRL PLAINS.
BOTH H5 HEIGHT AND H8 TEMPERATURE ANOMALIES EARLY IN THE PERIOD
STRONGLY ARGUE FOR DAILY AVERAGE TEMPERATURES 1-2 NORMALIZED
STANDARD DEVIATIONS BELOW NORMAL. SHOULD THE FASTER OPERATIONAL
ECMWF COME TO FRUITION...THE FIRST ROUND OF NOCTURNAL ELEVATED
CONVECTION COULD ARRIVE AS EARLY AS FRIDAY MORNING...WITH MUCH MORE
CERTAIN PERIODIC PRECIPITATION CHANCES BEGINNING FRIDAY NIGHT. HAVE
DEPICTED ALMOST THE ENTIRE LATTER HALF OF THE FORECAST PERIOD WITH
POPS ABOVE CLIMATOLOGY GIVEN THE EXPECTED PATTERN SETUP...WITH A
PREFERENCE TOWARDS THE NOCTURNAL PERIOD FOR HIGHER PROBABILITIES.
WHILE NOT A COMPLETE WASHOUT EXPECTED NEXT WEEKEND...THE RAIN WILL
BE MOSTLY WELCOME BY AREA FARMERS (AND THOSE WITH BROWNING
LAWNS)...BUT NOT SO MUCH FOR THOSE WITH INTERESTS ALONG THE FLOODED
MISSOURI RIVER. A GRADUAL WARMING TOWARDS CLIMATOLOGICAL
TEMPERATURES WILL BE LIKELY INTO THE WEEKEND AND EARLY NEXT WEEK.
21
&&
.AVIATION...
CLOSELY WATCHING CONVECTIVE LINE EXPANDING ACROSS CENTRAL AND EASTERN
KANSAS. TIMING THIS LINE BRINGS IT INTO FAR WESTERN MISSOURI IN THE
04Z-06Z TIME FRAME. WITH MOST MODEL SOUNDINGS INDICATING SOME WEAK
LOW LEVEL INHIBITION INCREASING ACROSS WESTERN MISSOURI AFTER
03Z...THERE IS SOME POTENTIAL THAT THIS LINE COULD WEAKEN
CONSIDERABLY BEFORE IT MAKES IT INTO THE STJ-MCI-MKC CORRIDOR. BACKED
OFF SLIGHTLY ON THE INTENSITY OF CONVECTION IN THE TAFS...BUT DO
STILL EXPECT SOME CONVECTIVE ACTIVITY TO SPREAD ACROSS THE TERMINALS.
PRECIP CHANCES DECREASE AFTER 08Z AS THE FRONT PUSHES THROUGH. COLD
AIR ADVECTION ALOFT WILL LEAD TO SOME WEAK INSTABILITY DURING THE
AFTERNOON ON TUESDAY AS AN UPPER LOW MEANDERS OVER IOWA. VICINITY OF
THE UPPER LOW COMBINED WITH SOME MARGINAL INSTABILITY COULD CAUSE
SOME SCATTERED SHOWERS OR WEAK THUNDERSTORMS TO DEVELOP DURING THE
AFTERNOON...WITH THE BETTER CHANCES FURTHER NORTH ACROSS FAR NORTHERN
MISSOURI.
HAWBLITZEL
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 AM CDT TUESDAY FOR MOZ001>004.
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ005>008.
KS...NONE.
&&Hazardous weather outlook, Jun 20, 6:45 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 645 PM CDT MON JUN 20 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-211115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 645 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A VERY WARM AND HUMID AIRMASS REMAINED IN PLACE EARLY THIS EVENING AHEAD OF AN UNSEASONABLY STRONG STORM SYSTEM. AN ACTIVE SEVERE WEATHER EVENT WAS ALREADY ONGOING ACROSS CENTRAL NEBRASKA AND KANSAS...AND WIDESPREAD SEVERE WEATHER IS EXPECTED TO CONTINUE TO DEVELOP EASTWARD ALONG A SLOWLY ADVANCING DRYLINE THROUGH THIS EVENING. THE THREAT FOR A SQUALL LINE WITH EMBEDDED SUPERCELLS APPEARS LIKELY THIS EVENING...WITH THE GREATEST IMPACTS OVER FAR NORTHEAST KANSAS AND FAR NORTHWEST MISSOURI BEGINNING AFTER 8 PM...AND THEN INCREASING SOUTH AND EAST OVERNIGHT. STRAIGHT LINE WIND DAMAGE WILL BE THE PRIMARY THREAT WITH THESE STORMS...ALONG WITH LARGE HAIL UP TO GOLF BALL SIZE. AN EMBEDDED TORNADO OR TWO CANNOT BE RULED OUT. IF THUNDERSTORMS CAN ORGANIZE...SOME OF THE WIND GUSTS COULD BE QUITE INTENSE WITH SPEEDS IN EXCESS OF 80 MPH. IN ADDITION...TRAINING THUNDERSTORMS COULD PRODUCE TORRENTIAL RAINFALL ALONG AN ALREADY HIGHLY COMPROMISED PORTION OF THE MISSOURI RIVER ALONG AND NORTH OF ST. JOSEPH. ADDITIONAL HEAVY RAINFALL COULD LEAD TO ADDITIONAL RISES AND LEVEE BREACHES OR OVERTOPPING...ALONG WITH FLASH FLOODING GIVEN RECENT HEAVY RAINS ACROSS PORTIONS OF THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO REDEVELOP TUESDAY AFTERNOON AS THE UPPER LOW PRESSURE SYSTEM SLOWLY MOVES ACROSS IOWA. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE NEXT WEEKEND AS A WARM FRONT LIFTS INTO THE REGION. IT IS TOO EARLY TO DETERMINE IF SEVERE THUNDERSTORMS WILL POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY WILL BE REQUIRED TONIGHT...ESPECIALLY ALONG THE KANSAS AND MISSOURI BORDER AFTER 8 PM...AND POSSIBLY AS FAR EAST AS HIGHWAY 65 LATER TONIGHT. BOOKBINDER
In the hours before
Special weather statement, Jun 20, 10:49 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1049 PM CDT MON JUN 20 2011
MOZ003>006-013-014-021-022-210430-
CALDWELL MO-CLINTON MO-DAVIESS MO-DE KALB MO-GENTRY MO-HARRISON
MO-MERCER MO-WORTH MO-
1049 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR WORTH...EXTREME WESTERN MERCER...
HARRISON...GENTRY...DEKALB...DAVIESS...CLINTON AND CALDWELL COUNTIES
UNTIL 1130 PM CDT...
AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
GRANT CITY TO FAIRPORT TO LAWSON...AND MOVING EAST AT 50 MPH.
A GUST FRONT ALONG THE LEADING EDGE OF THESE THUNDERSTORMS MAY
PRODUCE WIND GUSTS OF 40 TO 45 MPH.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HAMILTON...BETHANY...GALLATIN...NEW HAMPTON...PATTONSBURG...POLO...
KINGSTON...COWGILL...EAGLEVILLE...RIDGEWAY...GILMAN CITY...
BRAYMER...BRECKENRIDGE...JAMESPORT...CAINSVILLE...MCFALL...SANTA
ROSA...WINSTON...MARTINSVILLE AND KIDDER.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 37 AND 113.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3954 9376 3953 9421 3951 9421 3949 9455
4056 9460 4057 9375
TIME...MOT...LOC 0348Z 269DEG 44KT 4052 9428 3950 9418
BOOKBINDERLocal storm report, Jun 20, 10:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1050 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG ATCHISON 39.56N 95.13W
06/20/2011 ATCHISON KS PUBLIC
TREES REPORTED BLOWN DOWN...ONE FELL ON A CAR
&&
BAILEYSpecial weather statement, Jun 20, 10:56 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1056 PM CDT MON JUN 20 2011
MOZ030-031-037>039-043>045-210445-
CARROLL MO-CASS MO-JACKSON MO-JOHNSON MO-LAFAYETTE MO-PETTIS MO-RAY
MO-SALINE MO-
1056 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE AND
NORTHWESTERN PETTIS COUNTIES IN CENTRAL MISSOURI...AND CARROLL COUNTY
IN NORTH CENTRAL MISSOURI...AND RAY...LAFAYETTE...NORTHERN JOHNSON...
EASTERN JACKSON AND NORTHEASTERN CASS COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 1145 PM CDT...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
LAWSON TO LEVASY TO PLEASANT HILL...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
RICHMOND...ODESSA...LEXINGTON...HIGGINSVILLE...WARRENSBURG...
CONCORDIA...CARROLLTON...KNOB NOSTER...SWEET SPRINGS...
WELLINGTON...HENRIETTA...HARDIN...MAYVIEW...NORBORNE...CORDER...
ALMA...WAVERLY...BLACKBURN...MALTA BEND AND LA MONTE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 23 AND 68.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3875 9428 3921 9422 3921 9421 3934 9421
3952 9420 3954 9333 3915 9336 3876 9343
TIME...MOT...LOC 0356Z 270DEG 37KT 3943 9409 3915 9411
3876 9418
HAWBLITZELSpecial weather statement, Jun 20, 10:57 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1057 PM CDT MON JUN 20 2011
MOZ043>045-053-054-210445-
BATES MO-CASS MO-HENRY MO-JOHNSON MO-PETTIS MO-
1057 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PETTIS COUNTY IN
CENTRAL MISSOURI...AND SOUTHERN JOHNSON...HENRY...EASTERN CASS AND
EASTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1145 PM CDT...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST LYNNE TO 5
MILES EAST OF ADRIAN TO RICH HILL...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
RICH HILL...HOLDEN...WARRENSBURG...CLINTON...WHITEMAN AIR FORCE
BASE...WINDSOR...KINGSVILLE...CREIGHTON...URICH...MONTROSE...
CHILHOWEE...LEETON...DEEPWATER...CALHOUN...GUNN CITY...LA TOUR...
BALLARD...QUICK CITY...BLAIRSTOWN AND HARTWELL.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3805 9426 3806 9451 3840 9434 3876 9425
3877 9339 3851 9345 3851 9351 3833 9351
3820 9358 3821 9404 3803 9405 3803 9407
3805 9413 3804 9419 3805 9421 3802 9424
TIME...MOT...LOC 0357Z 270DEG 37KT 3874 9417 3840 9423
3806 9440
HAWBLITZELLocal storm report, Jun 20, 11:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1109 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM TSTM WND GST HAMILTON 39.74N 94.00W
06/20/2011 E60 MPH CALDWELL MO AMATEUR RADIO
&&
ADOLPHSONLocal storm report, Jun 20, 11:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1113 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST GALLATIN 39.91N 93.96W
06/20/2011 E60 MPH DAVIESS MO CO-OP OBSERVER
&&
HMORGANThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:44 PM CDT | Special Weather Statement | EAX | Atchison, Holt | 46 min |
| Jun 20, 9:17 PM CDT | Special Weather Statement | EAX | Platte | 28 min |
| Jun 20, 9:18 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan, Holt, Nodaway | 42 min |
| Jun 20, 9:47 PM CDT | Special Weather Statement | EAX | Clay, Platte | 43 min |
| Jun 20, 10:03 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan, Clinton, DeKalb, Gentry, Nodaway and 1 more | 42 min |
| Jun 20, 10:28 PM CDT | Special Weather Statement | EAX | Clay, Jackson | 47 min |
| Jun 20, 10:29 PM CDT | Special Weather Statement | EAX | Bates, Cass | 46 min |
| Jun 20, 10:49 PM CDT | Special Weather Statement | EAX | Caldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 1 more | 41 min |
| Jun 20, 10:56 PM CDT | Special Weather Statement | EAX | Carroll, Lafayette, Ray | 49 min |
| Jun 20, 10:57 PM CDT | Special Weather Statement | EAX | Bates, Henry, Johnson | 48 min |
| Jun 20, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Livingston | 42 min |
| Jun 20, 11:37 PM CDT | Special Weather Statement | EAX | Grundy, Linn, Livingston, Mercer, Putnam, Sullivan | 38 min |
| Jun 20, 11:40 PM CDT | Special Weather Statement | EAX | Carroll, Chariton, Cooper, Pettis, Saline | 50 min |
| Jun 21, 12:25 AM CDT | Special Weather Statement | EAX | Cooper, Howard, Randolph | 35 min |
| Jun 21, 9:40 AM CDT | Areal Flood Warning | EAX | Holt | 72 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.